Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I'm not getting any better. Looking for any hope.


[SF...]

Recommended Posts

I've been off of valium (2-4 mg as needed/took as prescribed) for 3 1/2 months. I was hospitalized in April for 5 days and given ativan on the first day and sleeping pills the rest of the days, and when I was released on arrived home I experienced severe withdrawal for the very first time. I kept taking the valium thinking I was suffering from a lack of sleep or withdrawal from something else they gave me at the hospital, until May 16 when I researched benzo withdrawal and all of my symptoms lined up. My Mom, who is a nurse, told me I was fine to stop taking the valium so I did not taper.

 

I'm suffering from anxiety and really severe depression. Also suffering from sexual dysfunction, derealization/depersonalization, insomnia, vivid dreams/nightmares, intrusive thoughts, muscle twitching and slight involuntary movements in my legs and arms. The absolute worst symptom is the depression which presents itself as complete anhedonia. I was extremely passionate about video games, movies, music. I loved my family. I loved life. All as recently as April. Now every day is hell. My family doesn't believe my symptoms are as severe as I'm letting on, and in the case of my Mom she doesn't believe this is withdrawal at all.

 

I'm praying that I will start to show improvement at some point soon. I don't think I'm going to be able to handle a protracted withdrawal. I miss being the person I used to be, even at the start of this year. I'm only 27 years old and I feel like my dreams, goals and aspirations have been stolen from me. At first I was doing a relatively good job of staying active, but I've lost all hope now and I'm on my 3rd day straight of not getting out of bed. I need any hope I can get. It feels as if all evidence points toward me dealing with this for an extended period.

Link to comment
Share on other sites

I'm so sorry such a short time use harmed you so immensely!

Only 2.5 mg valium for 5 days, my life was over and in a most crule hell day in and out since 2 yrs ago.

 

True crime!

Link to comment
Share on other sites

Your life isn't ruined SF. You might want to check out other threads to see how others cope. I think there's a Newbie thread on Support Groups. It will get better, it's just a matter of time. how much no one can say as we're all so different. You have 2 choices: re-instate (hopefully with Valium) and do a slow taper or ride it out. Both have pros and cons so I wouldn't make it lightly. Good luck
Link to comment
Share on other sites

This isn't the real you SFG. We both know that, remember? You just need to hang in there until the real you comes back. You will get better. That is a promise.
Link to comment
Share on other sites

SFG: Its way too early to think about being protracted. At 3 months most of us are still really struggling. Its rough - but this is normal. and like Diaz says this is not the real you. Your whole body is trying to heal and regroup.Its a complicated process.

One day you will catch yourself kinda getting interested in something again..even if for a few moments..in something you used to love. I remember when I was looking at a tile pattern for a kitchen and got kinda excited about it. Then it hit me, " omg - that was a glimpse of old me!" ( I love home decor/renos).

I started a garden in recovery. I catch myself getting excited about something new in my garden happening (some days I've cried out there...). But my point is it slowly comes back here and there.

Or catch yourself singing along to an old favorite tune.

 

It will happen.

Link to comment
Share on other sites

This isn't the real you SFG. We both know that, remember? You just need to hang in there until the real you comes back. You will get better. That is a promise.

Thank you. I will hopefully have an appointment with my psychiatrist tomorrow. Hoping I can make some progress.

Your life isn't ruined SF. You might want to check out other threads to see how others cope. I think there's a Newbie thread on Support Groups. It will get better, it's just a matter of time. how much no one can say as we're all so different. You have 2 choices: re-instate (hopefully with Valium) and do a slow taper or ride it out. Both have pros and cons so I wouldn't make it lightly. Good luck

I'm hopefully getting a slot for an urgent appointment tomorrow with my psychiatrist. I'm scared but hopeful that I can make some progress.

SFG: Its way too early to think about being protracted. At 3 months most of us are still really struggling. Its rough - but this is normal. and like Diaz says this is not the real you. Your whole body is trying to heal and regroup.Its a complicated process.

One day you will catch yourself kinda getting interested in something again..even if for a few moments..in something you used to love. I remember when I was looking at a tile pattern for a kitchen and got kinda excited about it. Then it hit me, " omg - that was a glimpse of old me!" ( I love home decor/renos).

I started a garden in recovery. I catch myself getting excited about something new in my garden happening (some days I've cried out there...). But my point is it slowly comes back here and there.

Or catch yourself singing along to an old favorite tune.

 

It will happen.

Thank you Trina. This is all so unexpected for me. Even 3 1/2 months out I'm constantly waking up in a state of shock that this is my new reality, and experiencing intense dreams combined with the dread of waking up definitely isn't helping.

 

Fingers crossed that my psychiatrist can figure something out for me.

Link to comment
Share on other sites

SFGiant, you have to keep going. I've been at this a long time, and was put on many bp pills (16) that screwed up my CNS even more besides trying to get through bwd. Your moniker reminded me of the time I was absolutely crazy about the SF Giants. Unfortunately, as a result of bwd and taking a plethora of pills, I lost all interest in them. But you'll get through this. It won't be forever. You'll have your mind back and your life back. Just keep going, that's all I can say. I'm finally seeing some light at the end of a very long tunnel, but you will heal MUCH sooner. Just stay steady, don't take all kinds of supplements or pills in an effort to try to get through this, have a good diet, and cut down on stress as much as you can. Your life IS NOT ruined!!!
Link to comment
Share on other sites

×
×
  • Create New...